# SDR NACA2024092900001

- Difficulty date: September 29, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 76,335 hours, 19,439 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Warning Message
- Condition: Illuminated
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT - TEMP HUNG AT 783 DEGREES C BEFORE SHUTTING DOWN. ACCOMPLISHED FIM 49-11 FT 987, FOUND MINIFLAG 14 AND FAULTY LRU "PT SENSOR" MSG. DEFERRED PER MEL 49-11-01A CAT C
